alexa Indinavir use: associated reversible hair loss and mood disturbance.
Infectious Diseases

Infectious Diseases

Journal of AIDS & Clinical Research

Author(s): Harry TC, Matthews M, Salvary I, Harry TC, Matthews M, Salvary I

Abstract Share this page

Abstract We present the case of a 55-year-old heterosexual man who had a generalized alopecia and mood changes associated with the antiretroviral protease inhibitor; indinavir within 6 months of use. This was reversed within 3 months of change of therapy to the protease inhibitor, nelfinavir with demonstrable changes in his Hospital Anxiety and Depression (HAD) scale scores.
This article was published in Int J STD AIDS and referenced in Journal of AIDS & Clinical Research

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords